# SDR CALA950247

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0432 - THE A-SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO IN FLIGHT.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND THE GROUND SPOILER CONTROL VALVE IN THE LT WHEELWELL LEAKING AT FITTING.  THE O-RING AND REDUCER WERE REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECKS WERE GOOD.  (X)
